AN IMPLICIT RELATION FOR MEIR-KEELER TYPE MAPPINGS ON METRIC-LIKE SPACES

No Thumbnail Available

Date

2017

Journal Title

Journal ISSN

Volume Title

Publisher

Univ Prishtines

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

In this note, we introduce an implicit relation for Meir-Keeler type mappings via auxiliary pair of functions (alpha,psi) in the context of metric-like spaces. We investigate the existence and uniqueness of a common fixed point of such operators. The obtained results extend, improve and unify several existing fixed point results in the literature.

Description

, Hassen/0000-0003-3896-3809; Alshaikh, Hajar/0009-0008-5541-2981

Keywords

metric-like, alpha-admissible pair of mappings, (common) fixed point, Meir-Keeler contraction, implicit condition

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Scopus Q

Q3

Source

Volume

8

Issue

5

Start Page

119

End Page

130

Collections

Web of Science™ Citations

4

checked on Nov 28, 2025

Google Scholar Logo
Google Scholar™

Sustainable Development Goals